# SDR SWIA200311886

- Difficulty date: April 12, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,019 hours, 42,245 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0205
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 6,082 hours, 7,800 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

BOTH OUTBOARD FLAPS FLUTTER UP TO 5 DEGREES WHEN IN THE 15 DEGREE AND 25 DEGREE POSITIONS.  NO FAILURE INDICATED ON THE FLAP CONTROL PANEL.  REPLACED FCU AND ANNUNCIATOR WITH VERSION II.  OPS CHECK GOOD.
